# SDR CA090512008

- Difficulty date: May 4, 2009
- Submitted: June 16, 2009
- Operation: General aviation
- Make and model: Bag JETSTM3112
- Aircraft time: 26,280 hours
- Engine: Garrtt TPE33110UGR
- Propeller: Rotol R333482F12
- System (JASC): 6114 · Propeller Hub Section
- Part: O-Ring
- Part number: 5703503AF
- Condition: Twisted
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL LEAKAGE OCCURRED ON 2 SEPARATE OCCASIONS ON PROPELLER. OIL FOUND LEAKING FROM CYL PLUG AND START LATCH HOLES. UPON DISSEMBLY OF THE PROP DOME FOUND PISTON O-RING TO BE DAMAGED, EXHIBITING SIGNIFICANT TWISTING AND DETERIORATION. THE PROPELLER HAD JUST UNDER GONE PRESSURE TESTING AT A PROPELLER OVERHAUL FACILITY WITH NO REJECTABLE INDICATIONS. A SECOND PROPELLER WAS INSPECTED AND FOUND TO HAVE THE SAME PROBLEM.
